# SDR DALA2015101906280

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 54,847 hours, 22,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1440, RBL20, DOOR SILL LOWER ANGLE FWD OF STANTION FITTING HAS AREAS OF CORROSION.  REMOVED CORROSION AT BS 1440, RBL 20, DOOR SILL LOWER ANGLE,    ORIGINAL MATERIAL THICKNESS .140", LOSS OF .025" WITH .115" REMAINING IS OUT OF LIMITS IAW SRM 53-60-15, PAGE 107, FIG 101 DETAIL VIII.  COMPLIED WITH PRI 537913-14, REV 0 AND ER/A 537913-14 REV ORIGINAL FOR EXTENDED LIMITS ASSOCIATED ER/A 53-791314 ADDED FOR AC 5640.
